This is my first month on Lutera and I've been taking it faithfully. I started taking it the last day of my last period on a Sunday. I guess Sunday is like the holy grail of days to start the pill. lol I was off of birth control since March prior to starting this and I have had a normal period that whole time. I usually get it between Day28 and Day30. I started getting sharp pain in my right ovary (Day24) which lasted for 3 days. I started spotting shortly after getting the pain (Day25) which lasted for 4 days, but no period.
I'm also getting really bad headaches, sometimes migraine level, my acne is getting worse, and it feels like I have no sex drive (strange, I know). We've only had sex twice since I started taking Lutera because I had absolutely no urge to do it. One of those times was only 4 days after I started Lutera. Is there a possibility that we had sex too early and I ended up pregnant? The spotting, pain, and headaches are throwing me off because I get none of that when I normally get my period. I don't even get cramps.
Combined birth control pill use may cause slight reduction in the blood flow during menstruation. Also it takes 1-2 weeks for the pills to take effect and pregnancy might be a possibility in your case. You could confirm/ rule out by running a home pregnancy test (urine based) about 3 weeks after the alleged intercourse. The headaches, acne and decreased sex drive could possibly be related to pill use as well. In the event of the side effects being unbearable, you may consult your gynaecologist for a possible alternative mode of contraception.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.